CommHealth / DisasterPrep
Community Health & Disaster Preparedness: Creating a Positive Impact
Community Health/Disaster Preparedness Committee
Jamie Allen, Chair
Awards & Honors Booklet
Guidelines for Planning
Apr/May 2012: Shaken Baby Syndrome: Where you Fit In
Safe in Common is a movement of healthcare personnel committed to making their working environment safe from the risk of needlestick injury. With the safest equipment, the best practices and the right culture, we believe all needlestick injuries can be prevented. Read more
Jane Delano Student Nurse Scholarships
Please visit American Red Cross for more information..
Know Your Dose Campaign: Cold & Flu Rally
Throughout cold and flu season, Know Your Dose will be reminding consumers to double check their medicine labels before doubling up on medicines containing acetaminophen. Below are a few ways you can help us spread the important message to your members – a newsletter blurb and sample social media posts. I have also attached an infographic that tells the story of safe acetaminophen use during cold and flu season for you to distribute as you see fit – this infographic is a short way to visualize our safety message, and is also available for download at www.knowyourdose.org/cold-and-flu.
About the Campaign – Know Your Dose
Acetaminophen is found in more than 600 different prescription and over-the-counter medicines, including pain relievers, fever reducers and sleep aids as well as well as cough, cold and allergy medicines. On prescription labels, acetaminophen is sometimes listed as "APAP," "acetam" or other shortened versions of the word. There is a limit to how much you can take in one day. Taking more acetaminophen than directed is an overdose and can lead to liver damage.
The Know Your Dose campaign is raising awareness of this important topic by educating patients and consumers on appropriate use of medicines that contain acetaminophen. The American College of Emergency Physicians has joined the Know Your Dose campaign to remind patients and consumers always to read and follow the labels of their medicines and never to take two medicines that contain acetaminophen at the same time. The campaign's website, KnowYourDose.org, offers a list of common medicines that contain acetaminophen, tips on reading over-the-counter and prescription labels, free materials and more.
Show your support for Healthy People
Student Involvement in their Communities
The Benefits of Merging the Two Committees